# SDR MASA200600536

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 6,669 hours, 4,096 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD - PITCH FEEL CAUTION AND SSCU 2 FAULT STATUS MESSAGE.  MAINTENANCE PERFORMED SPOST 1 TEST.  OP'S CHECK GOOD.
